# SDR AALA202307318824

- Difficulty date: July 28, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 32,532 hours, 6,594 cycles
- System (JASC): 3810 · Potable Water System
- Part: Tank
- Condition: Low
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGECNY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHL DUE TO POTABLE WATER SHOWS EMPTY ON FLIGHT ATTENDANTS PANEL. THE AIRCRAFT LANDED SAFELY AT PHL WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED AIRFRAME NO WATER LEAK DETECTED AND SERVICED POTABLE WATER SYSTEM.
